# SDR ASAA2016031116015

- Difficulty date: March 11, 2016
- Submitted: March 21, 2016
- Operation: Air carrier
- Aircraft: N549AS
- Make and model: Boeing 737-8FH
- Aircraft serial: 30824
- Aircraft time: 41,990 hours, 13,713 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 143A7502U154
- Condition: Cracked
- Location: Bs 500g
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO COMPARTMENT, RT SIDE, ANGLE CRACKED, AFT SIDE OF FRAME.  BS 500G, STR 26R. ACFT GROUNDED.  R & R WITH NEW CLIP ASSY AT FWD PIT RT SIDE AFT SIDE OF FRAME BS 500G - STR 26R IAW DWG 143A7505, REV A AND SRM 51-40-02. PO 862276.4 DOT REMOVED.
